LETTERIO GATTO

Scarica il contatto come vcard Foto

Prof. Associato Confermato

+39 0110907528 / 7528 (DISMA)

Pagina web personale

Pubblicazioni più recenti

Gatto, Letterio; Behzad, Ommolbanin (2021)
Bosonic and fermionic representations of endomorphisms of exterior algebras. In: FUNDAMENTA MATHEMATICAE. ISSN 0016-2736 Download fulltext
Behzad, Ommolbanin; Contiero, Andr('(e)); Gatto, Letterio; Vidal Martins, Renato (2021)
Polynomial ring representations of endomorphisms of exterior powers. In: COLLECTANEA MATHEMATICA. ISSN 0010-0757 Download fulltext
Gatto, Letterio; Rowen, Louis (2020)
Grassmann semialgebras and the Cayley-Hamilton theorem. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B, vol. 7, pp. 183-201. ISSN 2330-1511 Download fulltext
Gatto, L.; Ricolfi, A. T. (2020)
Jet bundles on Gorenstein curves and applications. In: JOURNAL OF SINGULARITIES, vol. 21, pp. 50-83. ISSN 1949-2006 Download fulltext
Gatto, L. (2001)
On the closure in M̄g of smooth curves having a special Weierstrass point. In: MATHEMATICA SCANDINAVICA, vol. 88, pp. 41-71. ISSN 0025-5521 Download fulltext
Vedi tutte le pubblicazioni su Porto@Iris